# SDR SWAA021753

- Difficulty date: August 5, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 65,411 hours, 71,552 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Part serial: 0156
- Condition: Out Of Adjust
- Location: Aft Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY EVAC SLIDE GIRT ASSY OUT OF ADJUST.  REMOVED AND REPLACED SLIDE PER MM.
